# SDR CA050213006

- Difficulty date: February 7, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airtrc AT502B
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT ENGINE OIL PRESSURE AND TURBINE TEMPERATURE INCREASED.  OIL PRESSURE SUBSEQUENTLY REDUCED, ACCOMPANIED BY FLAMES FROM THE ENGINE EXHAUST.  THE PILOT SHUT THE ENGINE DOWN IN FLIGHT AND CARRIED OUT AN EMERGENCY LANDING.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND WILL SUPPLIMENT THIS REPORT TO REFLECT ROOT CAUSE AS AND WHEN ESTABLISHED.
